# SDR S2YA02015

- Difficulty date: April 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1270 - MKE-CMH - THE LEFT OIL PRESSURE ILLUMINATED IN FLIGHT.  THE CREW MADE AN UNEVENTFUL LANDING.  OUT STATION MAINTENANCE SERVICED THE LEFT ENGINE WITH OIL AND THE CREW DID A GROUND RUN.  AFTER SHUTDOWN OF THE GROUND RUN, THERE WAS FLAMES COMING OUT OF THE EXHAUST.  THE CREW DISCHARGED THE FIRE BOTTLE.  MKE MAINTENANCE TRAVELED TO CMH INSPECTED THE LEFT ENGINE AND FOUND METAL IN THE OIL.  MAINTENANCE REPLACED THE LEFT ENGINE, ENGINE ACCESSORIES, FIRE BOTTLE AND THE PROP.  (M)
